# SDR P5CA0401098

- Difficulty date: May 28, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 8,101 hours, 1,425 cycles
- Engine: Ge CF680C2*
- Engine time: 8,101 hours, 1,425 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE OIL FILTER BYPASS WARNING IN CRUISE RAPID LOSS OF OIL QUANTITY FROM 14 QUARTS TO 3 QUARTS.  AS PER QUICK REF HANDBOOK NR 2 ENGINE SHUTDOWN PROCEDURES.
